# SDR REXA2020030400318

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 30,830 hours, 28,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656004AT505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH, RH AND CENTER 9G BULKHEAD HAVE TOOLING MARKS AT CARGO PANEL ATTACHEMNT PANELS.
REPAIRED 9G BULKHEADS IAW EO'S CL-600-2B19-53-L06370, CL-600-2B19-53-L06371 AND EO CL-600-2B19-53-L06372. WVAC STAMP
